| Catalog Number |
110031013 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately three weeks post-implantation, the patient underwent a hip revision due to dislocation.
Additional Manufacturer Narrative
(b)(4).D10: cat: 110024465 lot: 66758341 g7 dual mobility liner 46mm g.G2: foreign ¿ japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h4; h6.Visual examination of the provided pictures identified a shell, bearing, head, liner, and screw.The shell appeared to have scratches on the flat surface.No further evaluation could be made from the provided pictures.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h6.Visual examination of the returned product identified ceramic head was retuned seated in the bearing.Indentations, gouges, and scratches are present on the outer spherical surface.Rim has deformation and gouge damage.No other damage was noted.Root cause unchanged.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.